# SDR 2005UALA01180

- Difficulty date: October 23, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 59,855 hours, 6,835 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE IN CABIN.
